Please urgent help
Aug 17, 2009
hi i am HIV positif diagnosed june 2009 and taking Atripla since than meaning for 2 months and half, my Dr said that Atripla might not be available for a while so he is going to give me something else, which he said is the same composant of Atripla, Truvada and Efavirenz, he told me that i will be taking those 2 meds at the same time i was taking Atripla, and if Atripla is available later on he will put me back on Atripla, i realy need your opinion, plz help me, thank you god bless you
Response from Dr. Young
You could certainly start on the two pill combination and when (if) available, switch to the single pill (triple drug) combination later. Many of my patients did exactly that several years ago.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of AIDS?
- Sex With A Prostitute Should I Get Test For AIDS
- Anal Warts After Deep Kissing Worried I Have HIV
- Groin Pain After Breast Sucking Worried I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.